Title: Computation of equivalent inherent rounding errors in the solution of a set of lineair equations
Authors: Lemeire, Frans # ×
Issue Date: 1975
Publisher: BIT, Copenhagen
Series Title: BIT vol:15 pages:65-71
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.